# SDR AALA990862

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Rt Lavatory
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

LAS - FLT 2051 - EN ROUTE RNO-DFW - EMERGENCY EXIT LIGHTS ILLUMINATED.  AIRCRAFT AIR INTERRUPTED AND LANDED LAS WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO DFW FOR REPAIRS.  EMERGENCY EXIT OVERHEAD LIGHTS ILLUMINATED IN FLIGHT, CREW PULLED CIRCUIT BREAKERS AND LANDED DFW WITHOUT INCIDENT.  REPLACED EMERGENCY EXIT BATTERY PACK IN RIGHT LAVATORY CEILING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
